Mathematische Annalen

, Volume 241, Issue 1, pp 73–82

Complex homomorphisms of the algebras of holomorphic functions on Fréchet spaces

  • Jorge Mujica
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aurich, V.: The spectrum as envelope of holomorphy of a domain over an arbitrary product of complex lines. In: Proceedings on infinite dimensional holomorphy. Lecture Notes in Math. 364, pp. 109–122. Berlin, Heidelberg, New York: Springer 1974Google Scholar
  2. 2.
    Coeuré, G.: Fonctions plurisousharmoniques sur les espaces vectoriels topologiques et applications a l'étude des fonctions analytiques. Ann. Inst. Fourier (Grenoble)20, 361–432 (1970)Google Scholar
  3. 3.
    Dineen, S.: The Cartan-Thullen theorem for Banach spaces. Ann. Scuola Norm. Sup. Pisa24, 667–676 (1970)Google Scholar
  4. 4.
    Dineen, S.: Holomorphic functions on locally convex topological vector spaces, I. Locally convex topologies on ℋ(U). Ann. Inst. Fourier (Grenoble)23, 19–54 (1973)Google Scholar
  5. 5.
    Dineen, S.: Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains. Ann. Inst. Fourier (Grenoble)23, 155–185 (1973)Google Scholar
  6. 6.
    Dineen, S.: Surjective limits of locally convex spaces and their applications to infinite dimensional holomorphy. Bull. Soc. Math. France103, 441–509 (1975)Google Scholar
  7. 7.
    Dineen, S.: Analytic functionals on fully nuclear spaces (preprint)Google Scholar
  8. 8.
    Dineen, S., Hirschowitz, A.: Sur le théorème de Levi banachique. C.R. Acad. Sc. Paris272, 1245–1247 (1971)Google Scholar
  9. 9.
    Hirschowitz, A.: Prolongement analytique en dimension infinie. Ann. Inst. Fourier (Grenoble)22, 255–292 (1972)Google Scholar
  10. 10.
    Horváth, J.: Topological vector spaces and distributions. I. Reading, Mass.: Addison-Wesley 1966Google Scholar
  11. 11.
    Isidro, J.M.: Characterization of the spectrum of some topological algebras of holomorphic functions. In: Advances in holomorphy, pp. 407–416. Amsterdam: North-Holland 1979Google Scholar
  12. 12.
    Josefson, B.: A counterexample in the Levi problem. In: Proceedings on infinite dimensional holomorphy. Lecture Notes in Math. 364, pp. 168–177. Berlin, Heidelberg, New York: Springer 1974Google Scholar
  13. 13.
    Matyszczyk, C.: Approximation of analytic operators by polynomials in complexB 0-spaces with bounded approximation property. Bull. Acad. Polon. Sci.20, 833–836 (1972)Google Scholar
  14. 14.
    Matyszczyk, C.: Approximation of analytic and continuous mappings by polynomials in Fréchet spaces. Studia Math.60, 223–238 (1977)Google Scholar
  15. 15.
    Mujica, J.: Ideals of holomorphic functions on Fréchet spaces. In: Advances in holomorphy, pp. 563–576. Amsterdam: North-Holland 1979Google Scholar
  16. 16.
    Nachbin, L.: Topology on spaces of holomorphic mappings. Berlin, Heidelberg, New York: Springer 1969Google Scholar
  17. 17.
    Nachbin, L.: Sur les espaces vectoriels topologiques d'applications continues. C.R. Acad. Sc. Paris271, 596–598 (1970)Google Scholar
  18. 18.
    Nachbin, L.: Uniformité d'holomorphie et type exponential. In: Séminaire Pierre Lelong année 1970. Lecture Notes in Mathematics 205, pp. 216–224. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  19. 19.
    Noverraz, Ph.: Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie. Amsterdam: North-Holland 1973Google Scholar
  20. 20.
    Noverraz, Ph.: Pseudo-convexité et base de Schauder dans les elc. In: Séminaire Pierre Lelong année 1973/74. Lecture Notes in Mathematics 476, pp. 63–82. Berlin, Heidelberg, New York: Springer 1975Google Scholar
  21. 21.
    Pelczynski, A.: Any separable Banach space with the bounded approximation property is a complemented subspace of a Banach space with a basis. Studia Math.40, 239–243 (1971)Google Scholar
  22. 22.
    Schottenloher, M.: Über analytische Fortsetzung in Banachräume. Math. Ann.199, 313–336 (1972)Google Scholar
  23. 23.
    Schottenloher, M.: Analytic continuation and regular classes in locally convex Hausdorff spaces. Portug. Math.33, 219–250 (1974)Google Scholar
  24. 24.
    Schottenloher, M.: Riemann domains: basic results and open problems. In: Proceedings on infinite dimensional holomorphy. Lecture Notes in Mathematics 364, pp. 196–212. Berlin, Heidelberg, New York: Springer 1974Google Scholar
  25. 25.
    Schottenloher, M.: Polynomial approximation on compact sets. In: Infinite dimensional holomorphy and applications, pp. 379–391. Amsterdam: North-Holland 1977Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Jorge Mujica
    • 1
  1. 1.Instituto de MatemáticaUniversidade Estadual de CampinasCampinas, SPBrazil

Personalised recommendations